# SDR HALA2010102900505

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 742-764
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 742-764, LBL 39 CRACKED.  INTERCOSTAL REPLACED IAW SRM 51-40-02,  REV 84.
